MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number ESPRIT¿
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Vascular Dissection (3160)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the procedure was to treat a moderately calcified totally occluded lesion in the right posterior tibial artery.A 2.50x38mm esprit btk scaffold was implanted in the distal lesion followed by two 3.0x38mm implanted in the proximal lesion.No issues were noted during deployment of the scaffolds and all three were confirmed to be well apposed to the vessel wall.Post implant, no flow was noted to the foot.The lesion was rewired and balloon angioplasty and thrombectomy were performed however outflow was not able to be established.Per the physician, there was possible embolization from the procedure or dissection of the distal vessel.The patient remained hospitalized.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effects of dissection and occlusion are listed in the esprit btk everolimus eluting resorbable scaffold system instructions for use as known patient effects of coronary scaffolding procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key23827778
Report Number2024168-2025-12126
Device Sequence Number12035362
Product Code NXW
UDI-Device Identifier08717648353864
UDI-Public(01)08717648353864(11)250505(17)270504(10)5050561
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESPRIT¿
Device Catalogue Number1212250-38
Device Lot Number5050561
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight67 KG
Patient EthnicityNon Hispanic
Patient RaceWhite